# SDR DALA2023081406598

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ELEVATOR HINGE ARM 1 PLAIN BUSHING ON RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED BORES AND REPLACED BUSHINGS (2 E/A) ON HINGE FITTING #1 OF RH ELEVATOR AS PER A319 SRM 55-26-41-300-004. (2916030)
